# SDR 39LA2012121500001

- Difficulty date: December 15, 2012
- Submitted: December 27, 2012
- Operation: General aviation
- Aircraft: N810LR
- Make and model: Bombdr DHC8400
- Aircraft serial: 003
- Aircraft time: 47,853 hours, 63,597 cycles
- Engine: Pwa PW121
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Loose
- Location: Buss Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, ERRATIC EGT INDICATION WAS NOTED ON NR 2 ENGINE.  EGT PEAKED AT 810 DEGREES FOR APPROXIMATELY 5 SECONDS.  CREW PERFORMED PRECAUTIONARY ENGINE SHUTDOWN OF NR 2 ENGINE IAW QRH PROCEDURES.  INSPECTED NR 2 ENGINE ITT WIRING AND FOUND LOOSE TERMINAL LUG ON THE ENGINE ITT BUSS BAR.  TIGHTENED TERMINAL LUG AND COMPLETED ENGINE POWER ASSURANCE RUNS WITH NO DEFECTS NOTED. ALSO VERIFIED SUSPECTED OVERTEMP INDICATION TO BE WITH ACCEPTABLE LIMITS FOR THE ENGINE.
